MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. SINGLE SPIKE TUBE SET; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE PKG. SINGLE SPIKE TUBE SET; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0250070530
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that foreign material was found inside the sterile packaging.
 
Event or Problem Description
It was reported that foreign material was found inside the sterile packaging.
 
Additional Manufacturer Narrative
Alleged failure: it was reported by the customer that "there was a small blue piece of material within the sterile packaging".The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be flash, or the packagers hand had contaminants during packaging.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
PKG. SINGLE SPIKE TUBE SET
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21153831
Report Number0002936485-2025-00028
Device Sequence Number13035859
Product Code GEI
UDI-Device Identifier37613327061353
UDI-Public37613327061353
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K963646
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070530
Device Lot Number24123FG2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown